MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated results for multiple assays generated on the architect c16000 processing module for multiple samples.The following results were provided: sid: (b)(6): total bilirubin initial result = 20.593 umol/l, repeat result = 10.661 umol/l.Calcium initial result = 3.6752 mmol/l, repeat result = 2.3521 mmol/l.Glucose initial result = 8.793 mmol/l (161.6576 mg/dl), repeat result = 4.568 mmol/l (82.2971 mg/dl).Potassium initial result = 8.444 mmol/l, repeat result = 4.3 mmol/l.Sid (b)(6): potassium initial result = 6.775 mmol/l, repeat result = 3.772 mmol/l.Glucose initial result = 9.887 mmol/l (178.1242), repeat result = 4.671 mmol/l (84.1527 mg/dl).Sid:(b)(6): potassium initial result = 7.250 mmol/l, repeat result = 3.933 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a1 patient identifier complete information:(b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated results for multiple assays generated on the architect c16000 processing module for multiple samples.The following results were provided: sid: (b)(6): total bilirubin initial result = 20.593 umol/l, repeat result = 10.661 umol/l.Calcium initial result = 3.6752 mmol/l, repeat result = 2.3521 mmol/l.Glucose initial result = 8.793 mmol/l (161.6576 mg/dl), repeat result = 4.568 mmol/l (82.2971 mg/dl).Potassium initial result = 8.444 mmol/l, repeat result = 4.3 mmol/l.Sid (b)(6): potassium initial result = 6.775 mmol/l, repeat result = 3.772 mmol/l.Glucose initial result = 9.887 mmol/l (178.1242), repeat result = 4.671 mmol/l (84.1527 mg/dl).Sid: (b)(6): potassium initial result = 7.250 mmol/l, repeat result = 3.933 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the architect c16000 processing module and observed a loose r1a probe.The fsr resolved the issue by tightening and calibrating the reagent probe (l), which contributed to the result issue.The instrument service history review revealed no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.Data and information provided by the customer were reviewed and support the complaint issue.A review of complaint and trending data for the architect c16000 processing module did not identify any similar issues related to the with regards to the current issue.Additionally review of complaint and trending data associated with the reagent probe (l) did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances for the reagent probe (l) and the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c16000 processing module for serial number (b)(6) was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22750087
Report Number3016438761-2025-00465
Device Sequence Number9558039
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AERO RGT PRB (L), 09D48-02, UNKNOWN.; AERO RGT PRB (L), 09D48-02, UNKNOWN.
Patient SexUnknown